Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Wall manifolds

Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 251 (1979), 287-298
MSC: Primary 57R85
MathSciNet review: 531980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the calculation of the oriented cobordism ring, it is standard to consider so-called Wall manifolds, for which the first Stiefel-Whitney class is the reduction of an integral class. This paper studies the Wall-type structures in the equivariant case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R85

Retrieve articles in all journals with MSC: 57R85

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society